SciELO - Scientific Electronic Library Online

 

Journal of the Southern African Institute of Mining and Metallurgy
versión On-line ISSN 2411-9717

PDF Download

 

Iniciando descarga de archivo PDF en 10 segundos. Por favor espere!

 

 

GHOLAMNEJAD, J.  y  MOOSAVI, E.. A new mathematical programming model for long-term production scheduling considering geological uncertainty. J. S. Afr. Inst. Min. Metall. [online]. 2012, vol.112, n.2, pp. 77-81. ISSN 2411-9717.


 


 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License